Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea and tinnitus after taking Atenolol Chlorthalidone?

I started taking atenolol chlorthalidone 50-25 last Wednesday. My blood pressure has gone from an average go 148/83 to 119/79. I take at 6 pm. However, I am feeling nauseated and have ringing in my ears at night. Would it be ok to cut pill in half to see if blood pressure still controlled. I think pill is too strong
Mon, 17 Apr 2017
Report Abuse
General & Family Physician 's  Response
Dont change the dose without consulting your physician. Monitor your blood pressure twice daily for 5 days and then think about the dose. nausea and tinnitus are not known side effects of beta blockers. There may be some other pathology for it.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes nausea and tinnitus after taking Atenolol Chlorthalidone?

Dont change the dose without consulting your physician. Monitor your blood pressure twice daily for 5 days and then think about the dose. nausea and tinnitus are not known side effects of beta blockers. There may be some other pathology for it.